Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Representations of fundamental groups of manifolds with a semisimple transformation group


Author: Robert J. Zimmer
Journal: J. Amer. Math. Soc. 2 (1989), 201-213
MSC: Primary 22E40; Secondary 22E45, 28D15, 57S20
DOI: https://doi.org/10.1090/S0894-0347-1989-0973308-2
MathSciNet review: 973308
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Adams and R. Spatzier, Kazhdan groups, cocycles, and trees (to appear). MR 1047300 (91c:22011)
  • [2] A. Borel, Stable real cohomology of arithmetic groups, Ann. Sci. École Norm Sup. (4) 7 (1974), 235-272. MR 0387496 (52:8338)
  • [3] -, Stable real cohomology of arithmetic groups, II, Progr. Math., Vol. 15, Birkhauser, Boston, 1981, pp. 21-55. MR 642850 (83h:22023)
  • [4] A. Borel and N. Wallach, Continuous cohomology, discrete subgroups, and representations of reductive groups, Ann. of Math. Stud., Vol. 94, Princeton Univ. Press, Princeton, NJ, 1980. MR 554917 (83c:22018)
  • [5] M. Gromov, Rigid transformation groups (to appear). MR 955852 (90d:58173)
  • [6] F. E. A. Johnson, On the existence of irreducible discrete subgroups in isotypic Lie groups of classical type, Proc. London Math. Soc. 56 (1988), 51-77. MR 915530 (89f:22017)
  • [7] A. Lubotzky and R. J. Zimmer, Variants of Kazhdan's property for subgroups of semisimple groups, Israel J. Math. (to appear). MR 1017168 (90i:22020)
  • [8] W. Magnus, Residually finite groups, Bull. Amer. Math. Soc. 75 (1969), 306-316. MR 0241525 (39:2865)
  • [9] R. J. Zimmer, Induced and amenable actions of Lie groups, Ann. Sci. École Norm. Sup. (4) 11 (1978), 407-428. MR 521638 (81b:22013)
  • [10] -, Strong rigidity for ergodic actions of semisimple Lie groups, Ann. of Math. (2) 112 (1980), 511-529. MR 595205 (82i:22011)
  • [11] -, Orbit equivalence and rigidity of ergodic actions of Lie groups, Ergodic Theory Dynamical Systems 1 (1981), 237-253. MR 661822 (84a:22019)
  • [12] -, Ergodic theory and semisimple groups, Birkhauser, Boston, 1984. MR 776417 (86j:22014)
  • [13] -, Ergodic theory and the automorphism group of a $ G$-structure, Group representations, ergodic theory, operator algebras, and mathematical physics (C. C. Moore, ed.), Springer, New York, 1987, pp. 247-278. MR 880380 (88f:53060)
  • [14] -, Arithmeticity of holonomy groups of Lie foliations, J. Amer. Math. Soc. 1 (1988), 35-58. MR 924701 (89c:22019)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 22E40, 22E45, 28D15, 57S20

Retrieve articles in all journals with MSC: 22E40, 22E45, 28D15, 57S20


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1989-0973308-2
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society